# SDR DALA2023042403182

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N931DQ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 685-706 S1-2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3931, CORROSION ON UPPER FUSELAGE EXTERIOR SKIN UNDER ADF 1 ANTENNA STA 685-706 S1-2R. CORRECTIVE ACTION: COMPLIED WITH DELTA ER/A # 607361-14 REV ORIGINAL ASSOCIATED ER/A 14-607361 ADDED FOR AC 3931. (LP 2729033)
